Alert archive / Nebraska / Tornado Warnings in 2011
Tornado Warning 26, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 26, 2011, 9:47 PM CDT for Johnson County, Nemaha County, Pawnee County, Nebraska. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 9:47 PM CDT (02:47 UTC)
- Expired
- Jun 26, 2011, 10:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Johnson County, NE, Nemaha County, NE, Pawnee County, NE
The radar
The Omaha radar (KOAX), 111 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:10 PM CDT | TSTM WND DMG | 7 S Johnson, NE | 2 LARGE TREES UPROOTED. SMALL 10 X 10 GARAGE DEMOLISHED. |
| Jun 26, 10:10 PM CDT | TSTM WND DMG | Tecumseh, NE | TREE BRANCHES DOWN UP TO 5 INCHES IN DIAMETER. POWER OUTAGES IN TECUMSEH. |
| Jun 26, 10:10 PM CDT | HAIL 0.88 | Tecumseh, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 8:02 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2873 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 26.5
The text
As transmitted, in the capitals the NWS used until 2016.
379 WFUS53 KOAX 270247 TOROAX NEC097-127-133-270315- /O.NEW.KOAX.TO.W.0026.110627T0247Z-110627T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 947 PM CDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... JOHNSON COUNTY IN SOUTHEAST NEBRASKA... SOUTHWESTERN NEMAHA COUNTY IN SOUTHEAST NEBRASKA... NORTHEASTERN PAWNEE COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 1015 PM CDT * AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR TECUMSEH...OR 27 MILES EAST OF BEATRICE... AND MOVING SOUTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... TECUMSEH...ELK CREEK AND 8 MILES SOUTH OF JOHNSON. THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 207 AND 221. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4037 9588 4019 9611 4030 9638 4048 9627 TIME...MOT...LOC 0248Z 297DEG 33KT 4036 9621 $$ KERN/BCM
2 follow-up statements
434 WWUS53 KOAX 270302 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1002 PM CDT SUN JUN 26 2011 NEC097-127-133-270315- /O.CON.KOAX.TO.W.0026.000000T0000Z-110627T0315Z/ JOHNSON NE-NEMAHA NE-PAWNEE NE- 1002 PM CDT SUN JUN 26 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN PAWNEE... SOUTHWESTERN NEMAHA AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 1015 PM CDT... AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES SOUTHEAST OF TECUMSEH...OR 32 MILES NORTHWEST OF FALLS CITY...MOVING SOUTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF SOUTHEASTERN JOHNSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4031 9628 4044 9618 4031 9596 4019 9611 TIME...MOT...LOC 0302Z 297DEG 33KT 4030 9606 $$ KERN/BCM
617 WWUS53 KOAX 270309 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1009 PM CDT SUN JUN 26 2011 NEC097-127-133-270319- /O.EXP.KOAX.TO.W.0026.000000T0000Z-110627T0315Z/ JOHNSON NE-NEMAHA NE-PAWNEE NE- 1009 PM CDT SUN JUN 26 2011 ...THE TORNADO WARNING FOR NORTHEASTERN PAWNEE...SOUTHWESTERN NEMAHA AND SOUTHEASTERN JOHNSON COUNTIES WILL EXPIRE AT 1015 PM CDT... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 4031 9628 4044 9618 4031 9596 4019 9611 TIME...MOT...LOC 0309Z 297DEG 33KT 4027 9598 $$ KERN/BCM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:00 PM CDT, 6 hours 47 minutes earlier.
Area forecast discussion, Jun 26, 3:00 PM CDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 26 2011
.SHORT TERM...TONIGHT.
COMPLEX SITUATION WITH LOW PRESSURE OVER KANSAS AND WARM FRONT TO
OUR SOUTH. ALSO THE COLD FRONT TO THE NORTHWEST WILL PUSH INTO THE
AREA OVERNIGHT. EXPECT SCATTERED STRONG TO SEVERE STORMS WITH
LOCALLY HEAVY RAIN AT LEAST THROUGH THE EVENING. THERE ARE ALSO
SOME SIGNALS THAT HEAVY RAIN MAY OCCUR ALONG AND JUST AHEAD OF THE
COLD FRONT LATER TONIGHT. ISSUED A FLASH FLOOD WATCH WHERE HEAVY
RAIN MAY OCCUR AND GROUND IS ALREADY WET FROM RECENT
RAINFALL...GENERALLY SOUTHEAST OF A LINE FROM COLUMBUS TO TEKAMAH
INCLUDING ALL OF SOUTHWEST IOWA. WINDS WILL SHIFT TO THE NORTH OR
NORTHWEST AS THE FRONT PUSHES THROUGH.
.LONG TERM...MONDAY THROUGH SUNDAY.
THE CONCERNS MONDAY THROUGH WEDNESDAY WILL BE THE LINGERING SHOWERS
AND THUNDERSTORMS IN THE MORNING...THEN POTENTIAL FOR ISOLATED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY MORNING.
THE COLD FRONT THAT IS ADVANCING ACROSS THE PLAINS SHOULD BE INTO
SOUTHWEST IOWA BY 12Z MONDAY. SOME LINGERING SHOWERS/TSRA WILL BE
POSSIBLE IN THE MORNING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA...THEN SUBSIDENCE SHOULD MOVE IN FOR THE AFTERNOON. THE NAM
HOLDS ON TO THE HEAVIER PRECIPITATION LONGER...WHILE THE GFS/EC
ARE MORE PROGRESSIVE. HAVE TRENDED ON THE PROGRESSIVE SIDE WITH
DECREASING POPS MONDAY MORNING. WITH MOISTURE TRYING TO WORK BACK
INTO EASTERN NEBRASKA MONDAY AFTERNOON...COULD SEE SOME CU DEVELOP
WITH TRIGGER TEMPERATURES IN THE 70S. HIGHS MONDAY SHOULD TOP OUT
IN THE 70S AND 80S.
MONDAY NIGHT THROUGH TUESDAY EVENING...SURFACE HIGH PRESSURE WILL
BUILD IN AND THEN SLIDE TO THE EAST. THE LOW LEVEL JET RETURNS
TUESDAY NIGHT AND WEDNESDAY MORNING WITH THE CHANCE FOR
THUNDERSTORMS WITH A WEAK SHORTWAVE TROUGH RIDING THE EDGE OF THE
CAP. THESE STORMS SHOULD MOVE OUT OF THE AREA BY AFTERNOON.
WEDNESDAY EVENING...THERE IS A MID TROPOSPHERIC RIDGE OVER THE
MIDDLE PART OF THE COUNTRY...WITH A TROUGH THAT IS MOVING ACROS
NEVADA...AND EXTENDS NORTHWARD INTO WASHINGTON STATE AND IDAHO.
THROUGH THURSDAY...LIFT TROUGH WILL LIFT NORTHEAST INTO THE NORTHERN
PLAINS AND WILL DRAG A COLD FRONT INTO WESTERN NEBRASKA AND
DAKOTAS. THE GFS IS A LITTLE FASTER THAN THE ECMWF...HOWEVER SINCE
THE BETTER PUSH IS TO THE NORTH OF THE AREA...THE PROGRESS OF THE
SURFACE FRONT SLOWS DOWN AND THEY BOTH HAVE THE FRONT SLOWLY MOVING
ACROSS THE FORECAST AREA FRIDAY. THE FRONT SAGS INTO SOUTHERN
NEBRASKA AND SOUTHERN IOWA SATURDAY...THEN LIFTS NORTH A LITTLE
SATURDAY NIGHT AND SUNDAY MORNING WITH THE APPROACH AND PASSAGE OF A
SHORTWAVE IN THE NORTHWEST FLOW ALOFT...THEN...THE FRONT SAGS SOUTH
AGAIN LATER SUNDAY. THIS PERIOD FROM WEDNESDAY NIGHT INTO SUNDAY
STARTS OUT DRY WITH ABOVE NORMAL TEMPERATURES. AS THE
FRONT MOVES INTO THE AREA AND MEANDERS ACROSS PARTS OF NEBRASKA
AND IOWA...THERE WILL BE A CHANCE OF THUNDERSTORMS. MOISTURE IS
MOVING OUT WEDNESDAY NIGHT...BUT RETURNS AND POOLS ALONG THE FRONT
FRIDAY AND BEYOND. HIGHS IN THE 90S THURSDAY SHOULD LOWER TO THE
80S AND 90S FRIDAY AND SATURDAY AND WILL BE DEPENDENT ON CLOUD
COVER AS THE PUSH OF COOLER AIR IS MORE INTO THE UPPER MISSISSIPPI
VALLEY.
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
IFR AND MVFR CONDITIONS WILL GENERALLY PREVAIL UNTIL NORTH AND
NORTHWEST WINDS BRING SOME DRIER AIR LOW LEVEL AIR INTO THE AREA.
EXPECT CONDITIONS TO TREND TOWARD VFR BETWEEN 12Z AND 16Z MONDAY.
TRIED TO TIME THE HIGHEST TSTM CHANCES LATE AFTERNOON AND EVENING...
BUT WILL AMMEND AS NEEDED.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-033-034-
043>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
079-080-090-091.
&&
MILLER/ZAPOTOCNY/MILLERHazardous weather outlook, Jun 26, 4:56 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 456 PM CDT SUN JUN 26 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-271200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 456 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY SEVERE STORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. STORMS DEVELOPING NORTH OF A WARM FRONT IN EAST CENTRAL NEBRASKA AND SOUTHWEST IOWA COULD PRODUCE VERY LARGE HAIL AND DAMAGING WINDS THIS EVENING. THERE IS A SMALL CHANCE A TORNADO COULD ALSO FORM IN THIS AREA IF STORMS WOULD BE MORE SURFACE BASED. HOWEVER...A SOMEWHAT HIGHER CHANCE OF TORNADOES EXISTS CLOSER TO THE WARM FRONT FROM CRETE AND FAIRBURY EAST THROUGH FALLS CITY...ALTHOUGH STORMS IN THIS REGION ARE CONDITIONAL IN BREAKING A CAP THAT PREVAILED ACROSS THAT REGION AS OF LATE AFTERNOON. ADDITIONAL STORMS DEVELOPING IN THE SAND HILLS OF NEBRASKA WILL PUSH SOUTHEAST ACROSS THE AREA THIS EVENING. DAMAGING WINDS AND VERY LARGE HAIL WOULD BE THE PRIMARY THREATS FROM THESE STORMS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT THIS EVENING FROM THIS ACTIVITY AS WELL. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAIN IS POSSIBLE FROM ANY THUNDERSTORM TONIGHT. TRAINING OF THE STORMS ACROSS EAST CENTRAL AND SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA COULD PRODUCE A LITTLE WIDER AREA OF HEAVY RAIN AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE AREA TONIGHT SOUTHEAST OF A COLUMBUS TO WAYNE LINE. WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS COULD LINGER EARLY MONDAY MORNING...BUT SEVERE STORMS ARE NOT EXPECTED. ANOTHER SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST FOR TUESDAY NIGHT AND EARLY WEDNESDAY. ANOTHER COLD FRONT IS EXPECTED TO CROSS THE PLAINS THURSDAY NIGHT AND FRIDAY WHICH COULD BRING A FEW MORE STORMS. HOT TEMPERATURES ARE EXPECTED TO RETURN TO THE AREA BY MID WEEK WITH TEMPERATURES REACHING 95 TO 100 BY THURSDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SEVERE WEATHER WATCHES ARE EXPECTED THIS EVENING. CHERMOK
In the hours before
Special weather statement, Jun 26, 9:13 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 913 PM CDT SUN JUN 26 2011 IAZ043-055-056-NEZ015-034-045-270315- BURT NE-HARRISON IA-MONONA IA-SHELBY IA-THURSTON NE-WASHINGTON NE- 913 PM CDT SUN JUN 26 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN WASHINGTON...EASTERN THURSTON...EASTERN BURT...HARRISON...MONONA AND SHELBY COUNTIES UNTIL 1015 PM CDT... AT 910 PM CDT...BEHIND THE MAIN LINE OF THUNDERSTORMS WIND GUSTS OF 35 TO 55 MPH CAN BE EXPECTED FOR THE NEXT HOUR. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLAIR... TEKAMAH... MACY... DECATUR... MODALE... MONDAMIN... MISSOURI VALLEY... WHITING... ONAWA... PISGAH... LOGAN... MOORHEAD... UTE... DEFIANCE... EARLING... IRWIN... PERSIA... HARLAN... SHELBY... ELK HORN... ZAPOTOCNY
Local storm report, Jun 26, 9:25 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 3 E CORTLAND 40.51N 96.65W
06/26/2011 E0.88 INCH GAGE NE TRAINED SPOTTER
&&
JBLocal storm report, Jun 26, 9:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
932 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 3 ESE MALVERN 40.99N 95.53W
06/26/2011 E60.00 MPH MILLS IA TRAINED SPOTTER
&&
JBLocal storm report, Jun 26, 9:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
942 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HEAVY RAIN OMAHA 41.26N 96.01W
06/26/2011 M1.18 INCH DOUGLAS NE TRAINED SPOTTER
NEAR NORTH POST ROAD IN OMAHA.
&&
CZAPOTOCLocal storm report, Jun 26, 9:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
944 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND GST IRWIN 41.79N 95.21W
06/26/2011 E60 MPH SHELBY IA PUBLIC
&&
CZAPOTOCLocal storm report, Jun 26, 9:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
947 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST ONAWA 42.03N 96.09W
06/26/2011 E60 MPH MONONA IA PUBLIC
TREES DOWN AND STREET FLOODING.
&&
CZAPOTOCThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:08 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington and 1 more | 52 min |
| Jun 26, 7:10 PM CDT | Areal Flood Advisory | OAX | Cedar, Knox, Madison, Pierce, Wayne | 97 min |
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 48 min |
| Jun 26, 7:31 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 44 min |
| Jun 26, 7:33 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 42 min |
| Jun 26, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Lancaster, Saunders | 36 min |
| Jun 26, 7:55 PM CDT | Tornado Warning | OAX | Butler, Seward | 23 min |
| Jun 26, 8:06 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Dodge, Douglas, Lancaster, Sarpy, Saunders and 1 more | 39 min |
| Jun 26, 8:07 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 38 min |
| Jun 26, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 34 min |
| Jun 26, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 38 min |
| Jun 26, 8:33 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Lancaster, Otoe, Sarpy | 42 min |
| Jun 26, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Saline | 64 min |
| Jun 26, 8:45 PM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Washington | 3 hr |
| Jun 26, 9:08 PM CDT | Areal Flood Advisory | OAX | Cass, Dodge, Douglas, Lancaster, Otoe, Sarpy and 3 more | 2 hr |
| Jun 26, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 45 min |
| Jun 26, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 44 min |
| Jun 26, 9:33 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 27 min |
| Jun 26, 9:47 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Richardson | 43 min |
| Jun 26, 10:01 PM CDT | Areal Flood Advisory | OAX | Gage, Johnson, Lancaster, Nemaha, Otoe, Pawnee and 1 more | 86 min |
| Jun 26, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee, Richardson | 67 min |
| Jun 26, 10:22 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 38 min |
| Jun 26, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 35 min |
| Jun 27, 1:42 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Seward | 48 min |
| Jun 27, 2:07 AM CDT | Areal Flood Advisory | OAX | Cass, Lancaster, Saline, Seward | 105 min |
| Jun 27, 2:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass | 45 min |
| Jun 27, 4:01 AM CDT | Areal Flood Advisory | OAX | Richardson | 3 hr |
| Jun 27, 7:17 AM CDT | River Flood Warning | OAX | Saline | 12 hr |
Nearby
Tornado Warnings in Nebraska, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.